MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE INJECT 10CC-STERILE; FILLER, BONE VOID, CALCIUM COMPOUND

WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE INJECT 10CC-STERILE; FILLER, BONE VOID, CALCIUM COMPOUND
Model Number 07.704.010S
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the 10 cc norian drillable mixed with the solution was leaking at the attachment site.There was no patient involvement.This report involves one (1) norian drillable inject 10cc-sterile.This is report 1 of 1 for (b)(4).

Brand Name
NORIAN DRILLABLE INJECT 10CC-STERILE
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11403917
Report Number2939274-2021-01133
Device Sequence Number4568649
Product Code MQV
UDI-Device Identifier10886982131621
UDI-Public(01)10886982131621
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K102722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number07.704.010S
Device Catalogue Number07.704.010S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2021
Initial Report FDA Received Date03/03/2021
Patient Sequence Number1